# SDR CA190402014

- Difficulty date: February 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32156221
- Condition: Failed
- Location: Left A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WITH L PACK DEFERRED RECEIVED A R PACK HIGH PRESSURE CAUTION WHEN POWER WAS PUSHED UP FOR TAKE OFF, DOING A STATIC T/O BLEEDS OPEN. PULLED OFF THE RUNWAY AND RAN THE QRH PROCEDURE WHICH RESET THE PRESSURE MESSAGE. WENT TO TAKE OFF AGAIN WITH THE APU ON THIS TIME, BLEEDS CLOSED. LEVELED AT 10000 AND PULLED THE POWER BACK BELOW 60% AND SWAPPED THE BLEEDS PER THE MEL. RECEIVED ANOTHER.
